Alert archive / New Jersey / Winter Weather Advisories in 2009

Winter Weather Advisory 3, NWS Philadelphia/Mount Holly

January 14, 2009Morris County, Sussex County, Warren County, New Jersey; Carbon County, Monroe County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this winter weather advisory at Jan 14, 2009, 3:34 PM EST for Morris County, Sussex County, Warren County, New Jersey; Carbon County, Monroe County, Northampton County, Pennsylvania. It took effect at Jan 14, 2009, 10:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2009, 3:34 PM EST (20:34 UTC)
In effect from
Jan 14, 2009, 10:00 PM EST
Expired
Jan 15, 2009, 9:00 AM EST
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ, Carbon County, PA, Monroe County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 124 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2009-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2009-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 142034
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST WED JAN 14 2009

NJZ001-007-008-PAZ054-055-062-150600-
/O.NEW.KPHI.WW.Y.0003.090115T0300Z-090115T1400Z/
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...BETHLEHEM...EASTON
334 PM EST WED JAN 14 2009

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 10 PM THIS
EVENING TO 9 AM EST THURSDAY.

LOW PRESSURE CENTERED OVER THE OHIO VALLEY THIS EVENING WILL MOVE
EAST ACROSS NORTHERN MARYLAND OVERNIGHT AND THEN OFF THE NEW
JERSEY COAST BY TOMORROW MORNING. LIGHT SNOW SHOULD SPREAD OVER
THE AREA FROM WEST TO EAST DURING THE LATE EVENING HOURS. HOWEVER
MOST OF THE SNOW SHOULD FALL BETWEEN MIDNIGHT AND SUNRISE THURSDAY
MORNING. THE SNOW WILL TAPER OFF AND END BY MIDDAY THURSDAY. 

TOTAL SNOW ACCUMULATION IS EXPECTED TO RANGE FROM 2 TO 4 INCHES.
TEMPERATURES ACROSS THE REGION WILL BE MAINLY IN THE TEENS SO THE
SNOW WILL READILY ACCUMULATE ON ANY UNTREATED SURFACES. AFTER THE
SNOW ENDS...AN EVEN COLDER ARCTIC AIR MASS WILL MOVE IN FOR THE
REST OF THURSDAY AND FRIDAY.

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE SOME TRAVEL 
DIFFICULTIES. MOTORISTS ON THE ROAD OVERNIGHT...AND ESPECIALLY 
DURING THE THURSDAY MORNING COMMUTE...SHOULD BE PREPARED FOR 
SLIPPERY ROADS AND LIMITED VISIBILITIES.  ALLOW SOME EXTRA TIME AND 
USE CAUTION WHILE DRIVING.

$$

AMC
2 follow-up statements
000 
WWUS41 KPHI 150301
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1001 PM EST WED JAN 14 2009

NJZ001-007-008-PAZ054-055-062-151200-
/O.CON.KPHI.WW.Y.0003.000000T0000Z-090115T1400Z/
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN...
JIM THORPE...STROUDSBURG...BETHLEHEM...EASTON
1001 PM EST WED JAN 14 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
THURSDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST
THURSDAY. 

LOW PRESSURE CENTERED OVER THE OHIO VALLEY THIS EVENING WILL MOVE
EAST ACROSS NORTHERN MARYLAND OVERNIGHT AND THEN OFF THE NEW
JERSEY COAST BY TOMORROW MORNING. LIGHT SNOW SHOULD SPREAD OVER
THE AREA FROM WEST TO EAST DURING THE LATE EVENING HOURS. HOWEVER
MOST OF THE SNOW SHOULD FALL BETWEEN MIDNIGHT AND SUNRISE
THURSDAY MORNING. THE SNOW WILL TAPER OFF AND END BY MIDDAY
THURSDAY.

TOTAL SNOW ACCUMULATION IS EXPECTED TO RANGE FROM 2 TO 4 INCHES.
TEMPERATURES ACROSS THE REGION WILL BE MAINLY IN THE TEENS SO THE
SNOW WILL READILY ACCUMULATE ON ANY UNTREATED SURFACES. AFTER THE
SNOW ENDS...AN EVEN COLDER ARCTIC AIR MASS WILL MOVE IN FOR THE
REST OF THURSDAY AND FRIDAY.

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE SOME TRAVEL
DIFFICULTIES. MOTORISTS ON THE ROAD OVERNIGHT...AND ESPECIALLY
DURING THE THURSDAY MORNING COMMUTE...SHOULD BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES.  ALLOW SOME EXTRA TIME
AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS41 KPHI 150855
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 AM EST THU JAN 15 2009

NJZ007-008-PAZ062-151000-
/O.CAN.KPHI.WW.Y.0003.000000T0000Z-090115T1400Z/
WARREN-MORRIS-NORTHAMPTON-
INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...BETHLEHEM...
EASTON
355 AM EST THU JAN 15 2009

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

A PERIOD OF LIGHT SNOW WILL OCCUR EARLY THIS MORNING.
ACCUMULATIONS ARE EXPECTED TO BE FAIRLY LIGHT, PERHAPS AN INCH OR
TWO. ANY ACCUMULATIONS MAY CREATE SLIPPERY CONDITIONS ON ROADWAYS. 

$$

NJZ001-PAZ054-055-151400-
/O.CON.KPHI.WW.Y.0003.000000T0000Z-090115T1400Z/
SUSSEX-CARBON-MONROE-
INCLUDING THE CITIES OF...NEWTON...JIM THORPE...STROUDSBURG
355 AM EST THU JAN 15 2009

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

LOW PRESSURE CENTERED OVER NORTHERN VIRGINIA EARLY THIS MORNING WILL
MOVE EAST OFF THE NEW JERSEY COAST LATER THIS MORNING. LIGHT SNOW
SHOULD SPREAD OVER THE AREA FROM WEST TO EAST EARLY THIS MORNING.
AND PERSIST THROUGH THE MID MORNING. 

TOTAL SNOW ACCUMULATION IS EXPECTED TO RANGE FROM 2 TO 3 INCHES,
ESPECIALLY OVER THE HIGHER ELEVATIONS. TEMPERATURES ACROSS THE
REGION WILL BE MAINLY IN THE TEENS SO THE SNOW WILL READILY
ACCUMULATE ON ANY UNTREATED SURFACES. ARCTIC AIR WILL OVERSPREAD
THE AREA LATER TODAY. 

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE SOME TRAVEL
DIFFICULTIES. MOTORISTS ON THE ROAD OVERNIGHT...AND ESPECIALLY
DURING THE THURSDAY MORNING COMMUTE...SHOULD BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES.  ALLOW SOME EXTRA TIME
AND USE CAUTION WHILE DRIVING.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter weather advisory went out at Jan 14, 10:15 AM EST, 5 hours 19 minutes earlier.

Area forecast discussion, Jan 14, 10:15 AM EST, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1015 AM EST WED JAN 14 2009

.SYNOPSIS...
A COLD RIDGE OF HIGH PRESSURE WILL AFFECT THE AREA TODAY AND THEN
MOVE OFF TO THE EAST. A CLIPPER SYSTEM WILL MOVE FROM THE OHIO
VALLEY TO THE DELAWARE VALLEY TONIGHT AND THEN OFF THE COAST.
ANOTHER HIGH PRESSURE SYSTEM ACCOMPANIED BY THE COLDEST AIR OF THE
SEASON WILL SETTLE OVER THE AREA FRI DAY AND REMAIN THROUGH THE
FIRST PART OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A RIDGE OF HIGH PRESSURE WILL BUILD IN TODAY. LATEST SATELLITE
IMAGERY SHOWS LITTLE IN THE WAY OF CLOUD COVER ANYWHERE EAST OF
CNTRL PA. SOME OF THESE CLOUDS WILL AFFECT THE REGION LATER THIS
AFTERNOON. HOWEVER, DESPITE THE ALMOST FULL SUNSHINE, WITH STRONG
COLD ADVECTION AND A GUSTY NW WINDS, ITS COLD AND BRISK OUTSIDE,
AND THIS ISNT EVEN THE COLDEST AIR. AS A RESULT, HAVE LOWERED
TEMPS FOR TODAY IN THE GRIDS. SOME OF THE TWEAKS DO NOT SHOW UP IN
THE WORDING, BUT TEMPS HAVE BEEN STRUGGLING TO CLIMB ALL MORNING
AND HAVE EVEN DROPPED SLIGHTLY IN SOME LOCATIONS.  WIND CHILL
READINGS COLD, BUT NO TOO DANGEROUS. SINGLE DIGITS ACROSS THE
NORTH AND IN THE TEENS OVER PHILADELPHIA AND AREAS SOUTH AND EAST.

THE NEXT CLIPPER SYSTEM WILL MOVE TO NEAR INDIANA THIS AFTERNOON
AND CLOUDS WILL INCREASE OVER THE REGION AHEAD OF IT. INCREASING
CLOUDS EXPECTED AND A DIMINISHING WIND FOR THE AFTERNOON. I AM
HOLDING OFF THE MENTION OF ANY SNOW UNTIL THE SECOND PERIOD.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THE CLIPPER THAT IS QUICKLY ADVANCING TOWARD THE AREA THIS
AFTERNOON SHOULD MOVE ALONG THE PA/MD STATE LINE TONIGHT AND THEN
OFF THE COAST EARLY THURSDAY. THE MODELS ARE IN GOOD AGREEMENT
WITH REGARDS TO THE TRACK AND SPEED OF THE SYSTEM. ONLY A LIGHT
SNOW IS EXPECTED WITH THE SYSTEM AND THE BEST CHANCES FOR ANY
ACCUMULATIONS ARE JUST TO THE NORTH OF THE TRACK...MEANING THE
SOUTHERN POCONOS AND LEHIGH VALLEY. QPF IS LIGHT WITH PERHAPS A
1/10 TH OF AN INCH EXPECTED AT MOST. A 20-1 SNOW RATIO COULD
EVENTUALLY CAUSE UP TO 2 INCHES TO FALL UP NORTH, SO THESE WILL BE
THE AMOUNTS THAT I WILL PLACE IN THE GRIDS AND WORDED FORECASTS. A
DISCUSSION WITH OTHER OFFICES TOOK PLACE WHETHER A LOW-END
ADVISORY WOULD BE NEEDED IN CASE HIGHER QPF TOTALS WERE REALIZED.
IN THE END...IT WAS DECIDED THAT IT WOULD NOT BE NEEDED WITH ONLY LOW
CONFIDENCE IN WIDESPREAD 3 INCH TOTALS TO OUR NORTH.

THE CLIPPER MOVES BY AND A FRESH SURGE OF ARCTIC AIR WILL PLUNGE
OVER OUR AREA THURSDAY MORNING AND REMAIN THROUGH FRIDAY. THIS
WILL BE THE COLDEST AIR OF THE WINTER AND WITH A BITTER NORTHWEST WIND
BRINGING IT IN...THE TWO WILL CAUSE DANGEROUS WIND
CHILLS...ESPECIALLY THURSDAY NIGHT INTO FRIDAY. I WILL PLACE THE
WIND CHILL HEADLINE FROM EARLIER IN THE WORDED FORECASTS ONCE
AGAIN TO DRAW ATTENTION TO THE UPCOMING COLD.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LITTLE HAS CHANGED WITH REGARDS TO THE EXTENDED PERIOD. GRIDS WERE
ONLY CHANGED TO IMPROVE CONTINUITY ACROSS THE CWA BOARDERS. THE
EXTENDED DISCUSSION FROM THE PREVIOUS AFD IS BELOW.

THE NOSE OF THE HIGH PRESSURE OVER THE MID-WEST WILL EXTEND TO NEW
JERSEY SATURDAY MORNING. TEMPERATURES ARE A SOLID -20 TO -23C AT
80H BACK TOWARD THE OHIO VALLEY. THE ARCTIC HIGH BUILDS SLOWLY
EAST THROUGH NORTHERN VIRGINIA DURING SATURDAY BUT ANOTHER LOW
WILL FORM OVER THE NORTHERN MISSISSIPPI VALLEY. THE LOW WILL TRACK
EAST WITH A SOUTH TO SOUTHWEST JET MAX OF 35 TO 45 KNOTS WITH GOOD
UVV WITH SNOW SHOWERS DEVELOPING LATE SATURDAY NIGHT INTO SUNDAY.
THE WEAKENING LOW TRACKS OFFSHORE BUT THE NEXT PARENT LOW IS
DROPPING SOUTH FROM HUDSONS BAY BY SUNDAY NIGHT. DIGGING TROUGH
WILL GUIDE THE LOW WITH ANOTHER BLAST OF COLD AIR DIVING THROUGH
THE NORTHERN OHIO VALLEY TUESDAY MORNING. SNOW SHOWERS WILL BE OFF
AN ON THROUGH THE LONG TERM PERIOD OF THE FORECAST.

TEMPERATURES WILL REMAIN BELOW NORMAL THIS WEEKEND AND EARLY NEXT
WEEK. SATURDAY LOOKS TO BE THE COLDEST DAY WITH MODERATION FROM
THE ARCTIC CHILL THEREAFTER. READINGS MAY CLIMB BACK TO AROUND
NORMAL BY THE MIDDLE OF NEXT WEEK.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A BRISK NORTHWEST WIND WILL PERSIST THROUGH THE MORNING HOURS, AND
MAYBE INTO THE EARLY AFTERNOON. GUSTS WILL BE UP INTO THE 20S. AS
HIGH PRESSURE BUILDS IN FROM THE WEST THIS AFTERNOON, THE WIND
SPEEDS SHOULD DIMINISH TO GENERALLY 10 KTS OR LESS.

HIGH CLOUDS SHOULD BEGIN TO BUILD OVERHEAD THIS AFTERNOON, FOLLOWED
BY MID LEVEL CLOUDS LATE IN THE DAY.  THE MID LEVEL CLOUDS SHOULD
HOLD THROUGH THE EVENING HOURS.

LOW PRESSURE, APPROACHING FROM THE WEST, MAY BEGIN TO SPREAD SOME
LIGHT SNOW INTO KRDG AND KABE AFTER 0400Z ON THURSDAY.

OUTLOOK...
LOW PRESSURE FROM THE WEST IS FORECAST TO PASS OVER OUR REGION EARLY
ON THURSDAY MORNING.  THE LOW IS EXPECTED TO BRING SOME LIGHT SNOW
TO KRDG, KABE, KTTN, KPNE, KPHL, KILG, AND PERHAPS TO KMIV AND KACY,
AS WELL.  THE SYSTEM SHOULD HAVE THE GREATEST IMPACT ON KRDG, KABE
AND KTTN, REDUCING VISIBILITY VALUES AND LOWER CEILINGS AT LEAST
INTO THE MVFR RANGE FROM LATE TONIGHT INTO THURSDAY MORNING.  IT IS
POSSIBLE THAT CONDITIONS COULD REMAIN VFR AT OUR OTHER FIVE TAF
SITES DURING THE EVENT, EVEN WITH SOME LIGHT SNOW FALLING.

AFTER THE LOW PASSES OFF THE COAST ON THURSDAY MORNING, CONDITIONS
SHOULD IMPROVE AT KRDG, KABE AND KTTN.  HOWEVER, SOME STRATOCUMULUS
AND SCATTERED SNOW FLURRIES MAY LINGER THROUGH THE DAY AT ALL EIGHT
OF OUR TAF SITES.  NORTHWEST WINDS WILL INCREASE ON THURSDAY AND
THEY SHOULD REMAIN RATHER BRISK INTO FRIDAY MORNING WITH WIND GUSTS
IN THE 20S.

ARCTIC HIGH PRESSURE FROM THE WEST WILL BUILD OVER OUR REGION FOR
FRIDAY AND SATURDAY, FOLLOWED BY ANOTHER AREA OF LOW PRESSURE AND
PERHAPS SOME SNOW FOR SUNDAY.

&&

.MARINE...
THE GALE WARNING WAS ALLOWED TO EXPIRE ON SCHEDULE AT 10 AM AS THE
WIND HAS DROPPED BLO CRITERIA. A SCA WAS THEN ISSUED FOR ALL OF
THE MARINE AREA UNTIL 3 PM. THIS END TIME MAY BE TOO LATE, AND THE
SCA COULD COME DOWN SOONER, BUT I WOULD LIKE TO SEAS WIND TO THE
WEST BEGIN TO DECREASE BEFORE TRYING TO TIME IT OVER THE WATERS
AND THIS HASNT HAPPENED YET. BUOY 44009 REMAINS ABV 6 FT AND
THERE ARE STILL GUSTY WINDS AOA 25 KTS AROUND.

AS HIGH PRESSURE BUILDS IN FROM THE WEST, WIND SPEEDS WILL DIMINISH
DURING THE AFTERNOON.

LOW PRESSURE FROM THE WEST IS FORECAST TO PASS OFF THE COASTS OF NEW
JERSEY AND DELAWARE EARLY ON THURSDAY MORNING.  AS THE LOW MOVES OUT
TO SEA, NORTHWEST WINDS WILL INCREASE.  WITH THE AIRMASS BEHIND THE
LOW BEING BITTERLY COLD, WINDS SHOULD MIX DOWN TO THE WATERS
SURFACE QUITE EFFICIENTLY, SO IT WILL BE RATHER GUSTY FROM THURSDAY
INTO FRIDAY MORNING.  HOWEVER, FORECAST WIND SPEEDS UP TO 5000 FEET
ARE GENERALLY 30 KNOTS OR LESS, SO THE UPCOMING EVENT LOOKS AS
THOUGH IT WILL BE AT THE HIGH END OF THE SMALL CRAFT ADVISORY
CRITERION FOR WINDS.  GALE FORCE GUSTS ARE POSSIBLE, BUT AGAIN THE
SITUATION LOOKS MARGINAL, SO WE WILL NOT ISSUE A GALE WATCH AT THIS
TIME.

WITH THE BITTERLY COLD TEMPERATURES THAT ARE FORECAST FOR THURSDAY
NIGHT INTO FRIDAY, WE HAVE ADDED THE MENTION OF FREEZING SPRAY.

ARCTIC HIGH PRESSURE WILL CONTINUE TO INFLUENCE OUR COASTAL WATERS
FOR FRIDAY AND SATURDAY AND WIND SPEEDS WILL SUBSIDE GRADUALLY.
ANOTHER AREA OF LOW PRESSURE FROM THE WEST SHOULD IMPACT OUR REGION
ON SUNDAY.

&&

.TIDES/COASTAL FLOODING...
BASED ON THE LATEST GUIDANCE, IT DOES NOT APPEAR AS THOUGH THE
NORTHWESTERLY WINDS FROM THURSDAY INTO FRIDAY WILL BE STRONG ENOUGH
TO CAUSE WATER LEVELS TO REACH BLOW OUT TIDE CRITERION ALONG THE
COASTS OF NEW JERSEY AND DELAWARE, OR ON THE LOWER DELAWARE RIVER
AND DELAWARE BAY.  HOWEVER, WE WILL CONTINUE TO KEEP AN EYE ON THE
SITUATION.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...NIERENBERG/OHARA
NEAR TERM...NIERENBERG/OHARA
SHORT TERM...EBERWINE/OHARA
LONG TERM...EBERWINE
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG
TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, Jan 14, 1:16 PM EST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
116 PM EST WED JAN 14 2009

NJZ001-PAZ054-055-151830-
SUSSEX-CARBON-MONROE-
116 PM EST WED JAN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LIGHT SNOWFALL IS EXPECTED TONIGHT. ACCUMULATIONS OF 1 TO 3
INCHES CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DANGEROUS WIND CHILLS WILL BE ACROSS THE AREA THURSDAY NIGHT
THROUGH FRIDAY. WIND CHILL READINGS WILL RANGE BETWEEN MINUS FIVE
AND MINUS FIFTEEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ067>071-151830-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
116 PM EST WED JAN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LIGHT SNOW IS EXPECTED ACROSS THE LEHIGH VALLEY AND CENTRAL NEW
JERSEY TONIGHT. AN INCH OF SNOW MAY OCCUR OVER CENTRAL NEW JERSEY
AND IN UPPER BUCKS COUNTY PENNSYLVANIA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DANGEROUS WIND CHILLS THURSDAY NIGHT INTO FRIDAY MORNING. WIND
CHILL READINGS WILL RANGE FROM ZERO TO MINUS TEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-PAZ060>062-151830-
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-
116 PM EST WED JAN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A LIGHT SNOWFALL IS EXPECTED TONIGHT. ACCUMULATIONS OF 1 TO 2 INCHES
CAN BE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

DANGEROUS WIND CHILLS THURSDAY NIGHT INTO FRIDAY MORNING. WIND
CHILL READINGS WILL RANGE FROM ZERO TO MINUS TEN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-151830-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
116 PM EST WED JAN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LIGHT TO LOCALLY MODERATE FREEZING SPRAY OVERNIGHT AND WEDNESDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-151830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
116 PM EST WED JAN 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LIGHT TO LOCALLY MODERATE FREEZING SPRAY OVERNIGHT AND WEDNESDAY
MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 9:46 AM ESTSmall Craft AdvisoryPHI3 hr
Jan 14, 3:23 PM ESTSmall Craft AdvisoryPHI50 hr
Jan 14, 3:41 PM ESTHeavy Freezing Spray AdvisoryPHI49 hr

Nearby

Winter Weather Advisories in New Jersey, 2009Winter Weather Advisories in Pennsylvania, 2009Every winter weather advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.